iHerb Customer Reviews
Savings of: $1.67 (15% off)
Sorry, this product is no longer in stock.
Posted by Reviewer1533482 on Aug 30, 2012
Sorry... but these take a very long time to dissolve in water... so they probably aren't doing our bodies much good either. :|
Beware: skin problems
Posted by Reviewer2815496 on Jan 11, 2015
I have never had problems using dietary supplements until now. Both sides of my mouth split and I got red rash around my lips. My husband started using the same product, except men version, and he got red itchy spots all over his body. Neither of us have never had any skin problems or allergic reactions to supplements or food. We changed every product that could affect our skin directly without success. Finally it occured to me that this vitamin supplement was something new to both of us. Symptoms healed in a couple of days after we stopped taking these supplements. So if you have mysterious skin problems - reconsider stop using this product.
strange taste. chemical. pill too large to swallow. benefits unknown.
Posted by 5060997621606835025 on Jun 22, 2016
Find it too hard to swallow. It's for women. Why is it so large?? Generally women are smaller built than men?! Taste is abit chalky too. Not sure if it makes me healthier. Don't particularly feel good for my eyes though.
Posted by 5610650924662321181 on Jul 18, 2016
it ia so big and i noticed small acne on my forhead and i did not see any benefits from it ! it caused skin problems ! just dont buy it
Posted by Reviewer3014036 on Sep 26, 2012
I didn't feel any effect of this vitamins.
Posted by ling76 on Nov 29, 2012
This gave me terrible nausea and headacke. Tried it serveral times, felt really sick the days I took it.
i even havent get this order till now
Posted by 4909010556103924332 on Sep 22, 2013
and even nobody answer on my mails from customer service
Made me Itch all over :/
Posted by 5455231467555574122 on Apr 14, 2014
I am not saying this is a bad product as I am sure it made some people feel great, I felt good on them, I had more energy and I wanted to keep taking them. However 2 weeks after i started taking them I felt like itching all over, after I would have a shower, at work, at home. I thought maybe it was my shower gel and changed it however the itching continued. I would come out in red marks everywhere. I guess this product did not suit me as an individual unfortunately. For some people I do believe its a great product, however in my case I must have had some allergic reaction to one of the ingredients which has never happened to me before on other multivitamins.
Items 1-8 of 8 total